MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 60P045
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: (b)(4).A device history record review (dhr) was conducted which indicated all inspections were completed and no issues were noted during manufacture.One image and five samples were received for evaluation.Visual inspection was performed at 12' under normal lighting to received unit.According with visual inspection, the inner box has an incorrect expiration date and tray has the correct expiration date; therefore the complaint is confirmed.During the investigation analysis, the failure mode reported was reproduced.Label software was verified, and it was observed that problem occurred during data capturing, manually operated information captured incorrectly and this caused an incorrect expiration date on labels.The corrective action was documented in a non-conformance.A scanning system was implemented to replace the manual capture of the number of shelf-life days for the product.It is documented in the procedure and was implemented.It meets the requirements to prevent / correct the failure mode reported in the complaint about incorrect expiration date.
 
Event or Problem Description
It was reported that five boxes of tracheostomy show expired on the label with an expiration date of 17 march 2021.However, in the states that the lot does not expire until 17 march 2026.Photo attached.No patient injury reported.

Brand Name
BIVONA TUBES NEO/PED
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16330644
Report Number3012307300-2023-01060
Device Sequence Number17747249
Product Code BTO
UDI-Device Identifier15021312005769
UDI-Public15021312005769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2021
Device Model Number60P045
Device Catalogue Number60P045
Device Lot Number4125816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown